# SDR 20001117SH003

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- Aircraft time: 2,637 hours, 5,668 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 593404
- Condition: Seized
- Location: T/R Drive
- Part time: 941 hours, 1,878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: E, A

## Discrepancy

SMOKE IN COCKPIT, TAIL VIBRATION.  REF:  OPERATOR CONTROL NR 010270.  (X)
